# SDR SWAA022888

- Difficulty date: December 6, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 69,067 hours, 76,837 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: BACB10AD12
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, ELEVATOR VERY STIFF. ON APPROACH ELEVATOR HAS DEAD BAND AREA.  REMOVED AND REPLACED LEFT ELEVATOR CONTROL ROD INPUT BEARING.
